MathSciNet Relay Station
MathSciNet bibliographic data
MR1270592 31A10 (22E40 43A20 47B38)
Engliš, Miroslav Functions invariant under the Berezin transform. J. Funct. Anal. 121 (1994), no. 1, 233–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement